MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR RENAISSANCE CLASSIC RDC FLARE SZ 14 V8D; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR RENAISSANCE CLASSIC RDC FLARE SZ 14 V8D; HIP COMPONENT
Model Number PLLER014
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluate.
 
Event or Problem Description
Allegedly, patient is stating she might be having metal reaction in hip replacement.

Brand Name
PROFEMUR RENAISSANCE CLASSIC RDC FLARE SZ 14 V8D
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9722489
Report Number3010536692-2020-00135
Device Sequence Number366844
Product Code JDI
UDI-Device IdentifierM684PLLER0141
UDI-PublicM684PLLER0141
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K141235
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPLLER014
Device Catalogue NumberPLLER014
Device Lot Number1615079
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/22/2020
Initial Date Received by Manufacturer 01/22/2020
Supplement Date Received by Manufacturer01/22/2020
Initial Report FDA Received Date02/18/2020
Supplement Report FDA Received Date09/18/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;